# SDR AALA201706129011

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,697 hours, 20,784 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: C247300016
- Part serial: H2864
- Condition: Faulty
- Location: Nlg
- Part time: 55,697 hours, 20,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF AND 30 MINUTES INTO FLIGHT IN THE MID FL250, IAS WAS 310 KIAS, A NOSE GEAR INDICATION SHOWED TWO RED TRIANGLE NOT UP AND LOCKED.  DESCENDED ALTITUDE THAT ALLOWED SLOWING TO LESS THAN VLE.  ACCOMPLISHED ECAM PROCEDURE.  EXTENDED GEAR ON DOWNWIND, WITH GOOD, SAFE, DOWN & LOCKED INDICATION.  UNEVENTFUL LANDING. ACCOMPLISHED TSM 32-31-00-810-827-A, WITH NO FAULTS,  REMOVED AND REPLACED NLG UPLOCK 2530GM IAW AMM 32-31-21 LEAK & OPS CHECKED OK.  AIRCRAFT WAS GROUNDED.
